Estelle Basor
Estelle Basor
AIM
כתובת אימייל מאומתת בדומיין calpoly.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
The Fisher-Hartwig conjecture and generalizations
EL Basor, CA Tracy
Physica A: Statistical Mechanics and its Applications 177 (1-3), 167-173, 1991
991991
Asymptotic formulas for Toeplitz determinants
E Basor
Transactions of the American Mathematical Society 239, 33-65, 1978
971978
A localization theorem for Toeplitz determinants
EL Basor
Indiana University Mathematics Journal 28 (6), 975-983, 1979
891979
The Fisher-Hartwig conjecture and Toeplitz eigenvalues
EL Basor, KE Morrison
Linear Algebra and its applications 202, 129-142, 1994
801994
Painlevé V and time-dependent Jacobi polynomials
E Basor, Y Chen, T Ehrhardt
Journal of Physics A: Mathematical and Theoretical 43 (1), 015204, 2009
692009
On a Toeplitz determinant identity of Borodin and Okounkov
EL Basor, H Widom
Integral Equations and Operator Theory 37 (4), 397-401, 2000
692000
Toeplitz and Wiener-Hopf determinants with piecewise continuous symbols
E Basor, H Widom
Journal of Functional Analysis 50 (3), 387-413, 1983
561983
Asymptotics of level-spacing distributions for random matrices
EL Basor, CA Tracy, H Widom
Physical review letters 69 (1), 5, 1992
521992
Painlevé V and the distribution function of a discontinuous linear statistic in the Laguerre unitary ensembles
E Basor, Y Chen
Journal of Physics A: Mathematical and Theoretical 42 (3), 035203, 2008
512008
Formulas for the evaluation of Toeplitz determinants with rational generating functions
EL Basor, PJ Forrester
Mathematische Nachrichten 170 (1), 5-18, 1994
481994
Asymptotic formulas for determinants of a sum of finite Toeplitz and Hankel matrices
EL Basor, T Ehrhardt
Mathematische Nachrichten 228 (1), 5-45, 2001
412001
A new proof of the Szegö limit theorem and new results for Toeplitz operators with discontinuous symbol
E Basor, JW Helton
Journal of Operator Theory, 23-39, 1980
411980
Distribution functions for random variables for ensembles of positive Hermitian matrices
EL Basor
Communications in mathematical physics 188 (2), 327-350, 1997
391997
Hopf algebra equivariant cyclic cohomology, K-theory and index formulas
S Neshveyev, L Tuset
arXiv preprint math/0304001, 2003
352003
PDEs satisfied by extreme eigenvalues distributions of GUE and LUE
E Basor, Y Chen, L Zhang
Random Matrices: Theory and Applications 1 (01), 1150003, 2012
342012
Determinants of Airy operators and applications to random matrices
EL Basor, H Widom
Journal of statistical physics 96 (1), 1-20, 1999
331999
On a class of Toeplitz+ Hankel operators
EL Basor, T Ehrhardt
New York J. Math 5 (1), 16, 1999
331999
Factorization theory for a class of Toeplitz+ Hankel operators
EL Basor, T Ehrhardt
Journal of Operator Theory, 411-433, 2004
322004
Variance calculations and the Bessel kernel
EL Basor, CA Tracy
Journal of statistical physics 73 (1), 415-421, 1993
321993
Determinants of Hankel matrices
EL Basor, Y Chen, H Widom
Journal of Functional Analysis 179 (1), 214-234, 2001
312001
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20